# SDR AALA20100726ORD01

- Difficulty date: July 25, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N370AA
- Make and model: Boeing 767323
- Aircraft serial: 25197
- Aircraft time: 77,256 hours, 12,188 cycles
- System (JASC): 3140 · Central Computers
- Part: Computer
- Condition: Failed
- Location: Eicas
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

ORD - DURING CLIMB NUMEROUS SPONTANEOUS EICAS ANNUNCIATIONS OCCURRED.  EMERGENCY DECLARED, RETURNED ORD LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT EICAS COMPUTER.  SYSTEM GROUND CHECK NORMAL OPERATION.
